# SDR AALA202205234594

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737
- Aircraft serial: 29572
- Aircraft time: 27,676 hours, 11,508 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: None
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE OFF ROLL ASYMMETRIC THRUST CAUSED AIRCRAFT TO EXIT RUNWAY 18L BOTH MAIN GEARS LEFT THE RUNWAY SURFACE ABLE TO TAXI BACK ONTO THE RUNWAY. PERFORMED POWER ASSURANCE RUN PER AMM 71-00-00-501-700-813 OPS CHECK GOOD NO DEFECTS NOTED.
